Stabilization of a class of nonlinear equations with lag
Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 914-916
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_5_a16,
author = {V. N. Afanasyev and A. M. Rodionov},
title = {Stabilization of a class of nonlinear equations with lag},
journal = {Differencialʹnye uravneni\^a},
pages = {914--916},
year = {1981},
volume = {17},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_5_a16/}
}
V. N. Afanasyev; A. M. Rodionov. Stabilization of a class of nonlinear equations with lag. Differencialʹnye uravneniâ, Tome 17 (1981) no. 5, pp. 914-916. http://geodesic.mathdoc.fr/item/DE_1981_17_5_a16/